Toprol-xl Drepression, Rebound Effect, Irregular Heartbeat, Lack of Sleep, Shortness of Breath
I have been taking Toprol XL for over two years and my depression is worsening by the month. I am diabetic.
Harmonytx - Hi, I have posted here for a while because I keep reading about a variety of side effects many of us share. I have been taking toprol for over two years also, for what started out as just an irregular heartbeat problem. Now I am having problems with weight gain, shortness of breath, lack of sleep, depression, and the list goes on. You didn't mention any other concerns other than depression, so I wonder if you have read through other posts here and noticed anything else you might identify with? I can tell you I've learned more here than at the doctor's office, and quite frankly most of the doctor's I've seen don't even know about many of the side effect concerns people are complaining about. I would like to recommend that you learn about the 'rebound effect' of quitting toprol before you decide if and when you may want to discontinue the use of this medicine...just to be safe. I wish you well...JC